Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Spatial decay estimates for reaction-diffusion systems


Authors: W. E. Fitzgibbon, J. J. Morgan and L. T. Wheeler
Journal: Quart. Appl. Math. 47 (1989), 529-538
MSC: Primary 35K57; Secondary 35B40
DOI: https://doi.org/10.1090/qam/1012275
MathSciNet review: MR1012275
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35K57, 35B40

Retrieve articles in all journals with MSC: 35K57, 35B40


Additional Information

DOI: https://doi.org/10.1090/qam/1012275
Article copyright: © Copyright 1989 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website